Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

   
 

 

Sur la cohomologie de la puissance symétrique du fibré tautologique sur le schéma de Hilbert ponctuel d'une surface


Author: Gentiana Danila
Journal: J. Algebraic Geom. 13 (2004), 81-113
DOI: https://doi.org/10.1090/S1056-3911-03-00372-2
Published electronically: August 5, 2003
MathSciNet review: 2008716
Full-text PDF

Abstract | References | Additional Information

Abstract: We compute some cohomology spaces for the symmetric power of the tautological bundle tensor the determinant bundle on the punctual Hilbert scheme $X^{\mbox{}^{[n]}}$ of a smooth projective surface $X$ on ${\mathbb C}$.


References [Enhancements On Off] (What's this?)

  • [Bout] J. F. BOUTOT. Singularités rationnelles et quotients par les groupes réductifs. Invent. Math. 88 (1987) 65-68.
  • [Cheah] J. CHEAH. The cohomology of smooth nested Hilbert schemes of points, Ph.D. thesis, University of Chicago, 1984.
  • [D1] G. DANILA. Sections du fibré déterminant sur l'espace de modules des faisceaux semi-stables de rang $2$ sur le plan projectif. Ann. Inst. Fourier, Grenoble 50 (2000), no. 5, 1323-1374.
  • [D2] G. DANILA. Sur la cohomologie d'un fibré tautologique sur le schéma de Hilbert d'une surface. Journal of Algebraic Geometry 10 (2001), no. 2, 247-280.
  • [Foga] J. FOGARTY. Algebraic families on an algebraic surface. Amer. J. Math. 90 (1968), 511-521.
  • [Hart] R. HARTSHORNE. Algebraic Geometry. Graduate Texts in Mathematics 52, Springer-Verlag, 1977.
  • [Lehn] M. LEHN. Chern classes of tautological sheaves on Hilbert schemes of points on surfaces. Invent. Math. 136 (1999), no. 1, 157-207.
  • [Tikh] A. TIKHOMIROV. On Hilbert schemes and flag varieties of points on algebraic surfaces, Preprint.


Additional Information

Gentiana Danila
Affiliation: UMR 7586 du CNRS, Institut de Mathematiques, 2 Place Jussieu, 75251 Paris Cedex 05, France
Address at time of publication: Mathematical Institute, University of Warwick, Coventry CV4 7AL, United Kingdom
Email: gentiana@math.jussieu.fr, gentiana@maths.warwick.ac.uk

DOI: https://doi.org/10.1090/S1056-3911-03-00372-2
Received by editor(s): May 31, 2001
Published electronically: August 5, 2003

Journal of Algebraic Geometry
The Journal of Algebraic Geometry
is sponsored by the Department of Mathematical Sciences
of Tsinghua University
and is distributed by the American Mathematical Society
for University Press, Inc.
Online ISSN 1534-7486; Print ISSN 1056-3911
© 2017 University Press, Inc.
Comments: jag-query@ams.org
AMS Website